# SDR AUS20020802

- Difficulty date: May 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT NOSE LANDING GEAR DOOR RUBBING ON RT NOSE WHEEL. LT NOSE WHEEL RUBBING ON WHEEL CUTOUT.    NOSE WHEEL CENTERING OUT OF ADJUSTMENT.
